The evolution of an iterative matrix of order 2 in a two-element polata
Applicationes Mathematicae, Tome 12 (1971) no. 4, pp. 385-389
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_12_4_385_389,
author = {J. J. W{\l}odek},
title = {The evolution of an iterative matrix of order 2 in a two-element polata},
journal = {Applicationes Mathematicae},
pages = {385--389},
year = {1971},
volume = {12},
number = {4},
doi = {10.4064/am-12-4-385-389},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-385-389/}
}
TY - JOUR AU - J. J. Włodek TI - The evolution of an iterative matrix of order 2 in a two-element polata JO - Applicationes Mathematicae PY - 1971 SP - 385 EP - 389 VL - 12 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-385-389/ DO - 10.4064/am-12-4-385-389 LA - en ID - 10_4064_am_12_4_385_389 ER -
J. J. Włodek. The evolution of an iterative matrix of order 2 in a two-element polata. Applicationes Mathematicae, Tome 12 (1971) no. 4, pp. 385-389. doi: 10.4064/am-12-4-385-389
Cité par Sources :